On primitive sets of squarefree integers

Ahlswede R, Khachatrian L, Sarkozy A (2001)
Periodica Mathematica Hungarica 42(1): 99-115.

Download
No fulltext has been uploaded. References only!
Journal Article | Published | English

No fulltext has been uploaded

Author
; ;
Publishing Year
ISSN
PUB-ID

Cite this

Ahlswede R, Khachatrian L, Sarkozy A. On primitive sets of squarefree integers. Periodica Mathematica Hungarica. 2001;42(1):99-115.
Ahlswede, R., Khachatrian, L., & Sarkozy, A. (2001). On primitive sets of squarefree integers. Periodica Mathematica Hungarica, 42(1), 99-115. doi:10.1023/A:1015200724657
Ahlswede, R., Khachatrian, L., and Sarkozy, A. (2001). On primitive sets of squarefree integers. Periodica Mathematica Hungarica 42, 99-115.
Ahlswede, R., Khachatrian, L., & Sarkozy, A., 2001. On primitive sets of squarefree integers. Periodica Mathematica Hungarica, 42(1), p 99-115.
R. Ahlswede, L. Khachatrian, and A. Sarkozy, “On primitive sets of squarefree integers”, Periodica Mathematica Hungarica, vol. 42, 2001, pp. 99-115.
Ahlswede, R., Khachatrian, L., Sarkozy, A.: On primitive sets of squarefree integers. Periodica Mathematica Hungarica. 42, 99-115 (2001).
Ahlswede, Rudolf, Khachatrian, Levon, and Sarkozy, Andras. “On primitive sets of squarefree integers”. Periodica Mathematica Hungarica 42.1 (2001): 99-115.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar